# SDR SWAA2018010318653

- Difficulty date: December 14, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 61,965 hours, 36,124 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 65C37292Y8
- Condition: Canning
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB OIL CANNED BETWEEN STRINGER 3L AND 4L .       REPAIRED THE BULKHEAD WEB IAW ER AND EA.
